# SDR USAA950303

- Difficulty date: April 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N977VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 48155
- System (JASC): 3233 · Landing Gear Actuator
- Part: Cylinder
- Part number: 39208025507
- Condition: Leaking
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

CLT - FLT 0741 - ON CLIMB-OUT, THE RED GEAR UNSAFE LIGHT AND YELLOW GEAR DOOR OPEN LIGHT ILLUMINATED.  CAPTAIN DECLARED AND EMERGENCY AND FLIGHT RETURNED TO CLT.  MAINTENANCE REPLACED THE LEFT MAIN GEAR ACTUATING CYCLINDER.  OPERATIONS CHECKED GOOD.  (W)
